NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, September 5, 2015
Psychological Effects of Two Years of Lupron
Can two years of lupron cause such psychlogical effects as panic attacks and general mental confusion? It`s given every four months, 7.5 I believe! General malaise.
Psychiatric symptoms of depression and anxiety (including panic attacks) have been associated with lupron use. Although some symptoms may be under appreciated, severe symptoms are not common. Treatment of these difficulties with appropriate psychotropic medication is usually helpful in relieving these symptoms of anxiety and depression. Mental confusion may be something that requires further evaluation.
Nicholas A Votolato, RPh BCPP
Assistant Professor of Pharmacy
College of Pharmacy
Assistant Professor of Psychiatry, Emeritus
College of Medicine
The Ohio State University